Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 703-712
http://dx.doi.org/10.1155/S0161171294001006

Asymptotic behavior of solutions of nonlinear functional differential equations

1Department of Mathematics, Dong-A University, Pusan 607-714, Korea
2Department of Mathematics, Pusan National University, Pusan 609-735, Korea
3Department of Mathematics, Graduate School, Dong-A University, Pusan 607-714, Korea

Received 24 November 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using the properties of almost nonexpansive curves introduced by B. Djafari Rouhani, we study the asymptotic behavior of solutions of nonlinear functional differential equation du(t)/dt+Au(t)+G(u)(t)?f(t), where A is a maximal monotone operator in a Hilbert space H, f?L1(0,8:H) and G:C([0,8):D(A)¯)?L1(0,8:H) is a given mapping.